# SDR JGVR20170714001

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 8,485 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT LOWER SPAR CAP, PSE AREA BEHIND WHEEL WELL PANEL 512DB. CORROSION IS BEYOND LIMITS IAW SRM 51-10-01 AND DESCRIPTION 4 OF GMM 2.2.2.  REPAIRED ER 5559/07RD WITH SUBMITTAL LETTER REPORT NR 17-1732 FORM 8100-9.
